Table of Contents
Journal of Operators
Volume 2014, Article ID 958656, 8 pages
http://dx.doi.org/10.1155/2014/958656
Research Article

-Approximation by -Kantorovich Operators

Department of Mathematics, Babeş-Bolyai University, 1 M. Kogălniceanu Street, 400084 Cluj-Napoca, Romania

Received 10 February 2014; Accepted 21 March 2014; Published 15 May 2014

Academic Editor: Claudio H. Morales

Copyright © 2014 Zoltán Finta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zoltán Finta, “-Approximation by -Kantorovich Operators,” Journal of Operators, vol. 2014, Article ID 958656, 8 pages, 2014. https://doi.org/10.1155/2014/958656.